# SDR MWEA011354

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY JAMB WEB BETWEEN STATION 889 THROUGH STATION 897 HAS SEVERAL AREAS OF LIGHT CORROSION AROUND FASTENER HOLES (INTERNAL AND EXTERNAL) BETWEEN LONGERON 24 RIGHT THROUGH LONGERON 28 RIGHT. REMOVED CORROSION FROM STIFFENERS AND FABRICATED AND INSTALLED WEB SECTION.
